# SDR SWIA202164157

- Difficulty date: November 22, 2021
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N710SK
- Make and model: Cndair CL600*
- Aircraft serial: 10170
- Aircraft time: 45,335 hours, 29,694 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SLAT TRACK 1-2 ALL SIDE ROLLERS FWD INBD, FWD OTBD, AFT INBD, AND AFT OTBD HAVE FLAT SPOTS BEYOND LIMITS.   (C CHECK RO 02-03-22)   REMOVED AND INSTALLED NEW RH SLAT TRACK 1-2 ALL SIDE ROLLERS FWD INBD,FWD OTBD AFT INBD,AND AFT OTBD IAW CRJ700 AMM 27-81-44-400-801-A01. OP CHECKS GOOD.
